Chlorpheniramine Maleate 0.5mg/5ml + Paracetamol 125mg/5ml + Phenylephrine 5mg/5ml + Sodium Citrate
| Manufacturer | Glenmark Pharmaceuticals Ltd |
|---|---|
| Pack Size | Bottle of 60 ml |
| Product Name | Alex P Syrup |
The reviews feature is currently under maintenance and will be live soon.